PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 64 | 2 | 175-182
Tytuł artykułu

The existence of solutions to a Volterra integral equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the equation u = k∗g(u) with k such that ln k is convex or concave and g is monotonic. Some necessary and sufficient conditions for the existence of nontrivial continuous solutions u of this equation are given.
Rocznik
Tom
64
Numer
2
Strony
175-182
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-11-16
Twórcy
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] G. Gripenberg, On the uniqueness of solutions of Volterra equations, J. Integral Equations Appl. 2 (1990), 421-430.
  • [2] R. K. Miller, Nonlinear Volterra Integral Equations, W. A. Benjamin, Menlo Park, Calif., 1971.
  • [3] W. Mydlarczyk, The existence of nontrivial solutions of Volterra equations, Math. Scand. 68 (1991), 83-88.
  • [4] W. Mydlarczyk, Remarks on a nonlinear Volterra equation, Ann. Polon. Math. 53 (1991), 227-232.
  • [5] W. Okrasiński, Nontrivial solutions to nonlinear Volterra integral equations, SIAM J. Math. Anal. 4 (1991), 1007-1015.
  • [6] W. Okrasiński, On a nonlinear Volterra integral equation, Math. Methods Appl. Sci. 8 (1986), 345-350.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv64z2p175bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.